# SDR USAA070213

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON STRAP THAT RUNS FROM STA 767-847 HAS CORROSION.  REMOVED & REPLACED STRAP, TREATED, PRIMED PER BOEING DWG 65-47957, SRM 53-60-15, CORR TASK C53-202-01, DEFECT SIZE: 1 INCH.
